# SDR AALA202112300257

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737*
- Aircraft serial: 33225
- Aircraft time: 28,087 hours, 11,686 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Dirty
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR HOLD OPEN LATCH INOPERATIVE. CLEANED AND LUBRICATED LATCH. OPERATIONS CHECK GOOD PER AMM 52-11-00.
